# SDR Y2PA2018092530030

- Difficulty date: September 23, 2018
- Submitted: September 25, 2018
- Operation: Air carrier
- Aircraft: N205US
- Make and model: Doug DC-9-32F
- Aircraft serial: 47690
- Aircraft time: 26,977 hours, 14,280 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Obstructed
- Location: Pitot/Static Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

CREW REPORTED 60 KNOT AIRSPEED DISCREPANCY DURING CLIMB. RAN COM 5.31.5 WITH NO SUCCESS. RETURNED TO KLRD AND DECLARED EMERGENCY. NO FURTHER INCIDENT. MAINTENANCE AT KLRD DISCONNECTED CAPT/FO’S PITOT LINES FROM PITOT TUBES. DURING INSPECTION PITOT OF TUBES FOUND DEBRIS IN F/O’S PITOT TUBE. CLEARED DEBRIS FROM F/O’S PITOT TUBE. PERFORMED PITOT SYSTEM LEAK CHECK AND MACH/AIRSPEED INDICATION CHECK IAW GMM VOL 1, CHAP 8.4.1 AND MM 34-10-0 & 34-10-1. OPS CHECK WAS GOOD. NO DEFECTS NOTED.
